Any idea what this could be

Been in ??remission since Jan this year, had lots of side effects because of the chemo especially nerve damage around both knees , for the past couple of months had weakness in right arm and keep dropping things, its like pins and needles, went to doctors and been referred for a chest x ray to check for ??lesions, also booked an MRI scan , feel stressed about it ??

9 Replies

oldestnewest
  • It could be the after effects of your chemo, but the doctors don't always recognise this.

    Best wishes love x G x

  • will let you know xx

  • Yes, I'd suspect chemo damage first, but be pleased that they're investigating to be sure.

    I hope it turns out to be transitory.

    Very best wishes,

    Isadora

  • thank you its so worrying xx

  • Just sending you a big hug because you're worried about this. It's good your team are taking action to get to the root cause of this. Let's hope the outcomes are what you hope to hear.

    Love xxx Annie

  • My first instinct is nerve damage due to chemo. Sandra gets pins and needles in her legs and pain in her lower back which is tender to the touch until it eases which we think is nerve damage. Love Paul xx

  • thank you so much for your replies will keep you updated, its so worrying :( x

  • So sorry, that sounds both miserable and worrying, but I am sure they will get to the bottom of it - no light to shed, unfortunately, but really hope you feel better very soon and can settle back into your treatment

    Love

    Sue xxx

  • Just lost my response! D**n the iPad! No time to retype but lots of positive vibes to help you cope!

    Love, Margaret

You may also like...